Went to the hospital last night.
by Nana_d, 46 minutes ago
Tags: Cold Sweats, charlie horse, fainting, Temple pulsation, vision blurred
Forgive the medical terminology spelling errors.
I'm a 69 yr old white woman. Smoker (i know i know.) I take meds for high cholesterol, high blood pressure.
I currently have a significant distended abdomen after having a colonoscopy in July.
Unable to have a "normal" BM, until a week ago.
During the procedure, they ran into complications, they backed out to find another way to turn my body so scoping was doable.
I have stints (sp?) in both sides of my groin for claudication, Altitude sickness, fibromyalsia, (sp?) that comes and goes, pancreatic issues.
Last year I had to be rushed to ER after taking anti inflammatory for fibro, my BP tanked went down to 70/40
As well, as broke out in hives.
Suladanc (sp?) I believe was the name of the anti inflam med.
While taking a cholesterol medication several years ago, my muscles became so extremely sore, I thought I was dying.
I'm currently taking; Pravastatin 80 mg 1x per day and Cilostazol 100 mg 2x per day.
Last night after playing a game on my laptop, I experienced bone chilling coldness, broke out in a cold sweat, a charlie horse down the front of my right thigh, and pulsating throbbing on both sides of my temples.
I stood up slowly to turn off the light switch, only to find I couldn't keep my balance. I passed out hitting my arm and hand on the desk, landing on a soft carpet and stayed on the floor for another 10 minutes after regaining consciousness.
Fire/Paramedics came took vitals BP was high, then stablized the longer I sat.
The ER doctor checked my vitals, had a CT, EKG, blood and urine, all seemed "normal." Doctor informed me that he'd like to keep me 24 hrs for observation, but opted out AMA.
I had a restful night sleep, but this morning, the charlie horse persists, and drinking fluids (h2o) doesn't seem to helping.
Question: Would a computer screen cause symptoms similar to epilepsy? And do any of these symptoms sound anything like epilespy?
If not, any ideas on these symptoms/and causes? And, yes, I, like MANY other Americans am stressed and most likely depressed a bit.
Computer usage at night they do say is not the best thing right before you go to bed. That's because it is stimulating to your eyes and brain and doesn't invite a restful state. But I've never heard of it causing a faint. Did they check your potassium level (low levels can cause muscle cramps)? Does it feel warmer to the touch than the skin around it where the cramp is (don't massage if this is the case, but make sure you don't have a clot on your leg). Have they checked your abdomen for ascites? Did they do a scan of your brain to check for TIA or stroke, due to your blurred vision, high blood pressure, etc.? Is this the first high blood pressure episode with sweating you've had? If not, have they ever done a fasting plasma free metanephrines test or 24 hour urinary metanephrine test to rule out a pheochromocytoma?
As you probably are aware, cigarettes are also a stimulant to your brain & can raise your blood pressure, because it constricts your blood pressure- were you smoking at the time it happened?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.